Doctor insights on:
Causes Delayed Ejaculation
Lots of things.: There are two general reasons for delayed ejaculation: 1. Stressors in the relationship, lack of attraction, or other psychological reasons. 2. A physical condition that should be evaluated by a doctor. Prescription meds and substances like marijuana can cause this. Depression, diabetes, or even neurological reasons may be the cause. Bottom line, see your doctor if it's persisting. Cheers! ...Read more
Ejaculation occurs with a sexual climax during sex or masturbation or during so called "wet dreams". Pre-cum emission comes from cowper's gland with duct that opens into bulbar or mid- urethra urethra &? Without warning. Then ejaculation occurs after semen enters urethra from ejaculatory duct, just beyond bladder neck which reflexly contracts followed by ...Read more
SSRI side effects: It is possible that Citalopram and other SSRI antidepressants cause delayed sexual response and lack of libido. It is also possible that there are other medical conditions causing it: diabetes, hypogonadism, etc. Discuss it with your psychiatrist and have a consult with an urologist. If needed, they will change your medication to solve the problem. ...Read more
Can a urethra stricture cause delayed ejaculation?? it takes me about 30 mins to ejaculate but my ejaculation still shoots out do I have a stricture?
Here are some...: For a 19-y-o man without prior voiding difficulty or urethral injury, the odd to have urethral stricture should be next to zero. Urethral stricture should not affect orgasm & ejaculation. Your well-decribed semen shooting-out confirmed the functional openness of urethra is well preserved even there is unexpected urethral stricture. So, you are okay in the urethra. More? Seek pro-evalaution... ...Read more
Not really: Delayed ejaculation or anorgasmia is a side effect of ssris. In fact, certain ssris are used in the treatment of premature ejaculation. Reducing the dose or the frequency of the ssri may reduce this symptom, but it is unlikely to go away if already present. ...Read moreSee 1 more doctor answer
Could using poppers cause or contribute to retrograde ejaculation. Aka delayed ejaculation in men?
Not aware of this: Retrograde ejaculation is usually the result of some neurological disorder, particularly diabetes, but also tumors that infiltrate the nerves like prostate or lymphoma. The use of poppers together with drugs like viagra (sildenafil) and Cialis can result in low blood pressure with fainting, and rarely problems with hearing and sight. Poppers promote unhealthy hypersexuality and are not the best thing for you. ...Read more
Hello doctors, can using poppers cause or contribute to retrograde ejaculation. Aka delayed ejaculation in men?
I looked it up: On Wikipedia: Swallowing or aspirating the liquid can prove fatal...Common side-effects of popper use include headaches, and in some cases temporary erectile problems. Other risks include burns if spilled on skin. It is also dangerous if used w' Viagra (sildenafil). Why take risks? Talk to a physician or a psychologist about whatever sexual issues you are concerned about. ...Read more
Lasting longer: You're asking about premature ejaculation, right? This is fairly common and can be managed. A dab of a topical anesthetic, or a condom, may be enough. Your physician might Rx a very low dose of a selective serotonin reuptake inhibitor. Your best move is to practice the squeeze technique with your partner. You'll reprogram yourself, gain control, and become a far better lover. ...Read more
Things to consider: Men with orgasm / ejaculation disorders may benefit from counselling with a sex therapist. Have your pcp evaluate your current medications, some of which could be aggravating the problem. I also consider prostate infection as a less common cause in some men. If you have diabetes or neurologic disease this should be considered. ...Read moreSee 1 more doctor answer
Longforeplay: Long foreplay.Get a more detailed answer ›
First question, are: You taking SSRI's or any other antidepressants? Retarded ejaculation is a common side effect for males as is anorgasmia for females. If no meds are on board, look to your psychology. Retarded or no ejaculation might be a physical obstruction, so check with a urologist. Lastly, psychologically, are you emotionally able to "give" to your partner or is there some block? ...Read more
See answer: Ejaculation: best understood as an endpoint/response that represents the interaction of biological, psychological, relationship and cultural factors. Delayed/retarded ejaculation: far less common than premature ejaculation and more difficult to treat. Situational: communicate openly/honestly with partner. Treatment often more successful if couples work together as a team. Counseling may be needed. ...Read more
Keep practicing: You're still learning about your body. Different men have different timers and require different amounts and kinds of stimulation. Try different techniques, types of lube, and if this remains a lasting problem, talk with your physician. The herbal remedy yohimbine may be helpful if your physician is good with it. ...Read more
Side effects: Unfortunately, delayed ejaculation or suppressed libido is a common side effect of most SSRI antidepressants particularliry in males. Although delayed ejaculation is often reported as as a benefit with most males, some have reported 3 hrs or morRegardless, there ae a few antidepressants that are less apt to cause this. These include Wellbutrin (bupropion) and some of the snri's (such as Effexor/Pristiq, etc). ...Read more
Delayed ejaculation: The best way to get an answer is to have a visit with a medical doctor to get a good evaluation and diagnosis. There could be a medical problem underlying both delayed ejaculation and premature ejaculation. If not a medical problem, you can get a referral for mental health counseling, which can help. ...Read moreSee 1 more doctor answer
Consult a urologist: Consult a urologist. The common causes are some rare urologic conditins like diabetese and prostate problems, some allegies, and high blood pressure and sopme medications like antidepressants, alcohol, and opoid drugs can also be lack of sensations after corcumcision, there may be psychological causes as well, like anxiety, insufficient sleep, and worries I f no physical cause found, psychological consul. ...Read more
I'v recently started taking escitalopram 5 mg and experience delayed ejaculation. Will this go with time?
Escitalopram: Usually this side effect does resolve with time. If it does not over the next few weeks or it become too much of a problem then return to your doctor for reevaluation. ...Read more
I have a habit of mastrubating on a daily basis. I tried but can't control myself. Because of this I face delayed ejaculation while sex.
Depends: As you know, for centuries, masturbation was considered a very bad habit. This harsh view has changed, and it is generally viewed as harmless. Yet, it is also true that some people become habituated to it more than is ideal. How can you tell? If it interferes with your relationship. This may happen more readily if it is associated with pornography. If this is so for you, speak to someone. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- What causes delayed ejaculation?
- Delayed ejaculation from mucinex
- Delayed ejaculation zoloft
- Does cough medicine with codine delay ejaculation?
- Does codine cough syrup delay ejaculation?
- What cause premature ejaculation?
- Ejaculation caused masturbating
- What are the causes of painful ejaculation?
- What are treatments delayed ejaculation?